MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036127200
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Thrombosis (2100); Dysphasia (2195)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device remains implanted in the patient.
 
Event or Problem Description
It was reported during a stent assisted coiling of aneurysm at the middle cerebral artery(mca) branch, the coil(subject device) was repositioned and wrapped around the stent.The patient returned with an acute occlusion of the m2 branch due to in-stent thrombosis.The physician administered tpa (tissue plasminogen activator) and other medication to breakup the clot and restore blood flow, no other medical interventions were performed.It was reported the patient is stable however, patient was reported to have continued stoke symptoms and aphasia as a result of the event.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Although the lot number was not provided, the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Additional information provided by the customer indicated that anatomy was very tortuous.Therefore, this complaint appears to be associated with a product that met the design and manufacturing specifications and was used in accordance with the dfu (direction for use), but performance was limited due to procedural factors during use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 device code grid: updated.H10 additional mfg narrative: updated to include coil protrusion.Investigation was updated to included coil protrusion.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Based on the updated investigation findings, a cause of procedural factors has been assigned to this investigation.

Brand Name
TARGET XL 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8813769
Report Number3008881809-2019-00213
Device Sequence Number2563498
Product Code HCG
UDI-Device Identifier07613327004632
UDI-Public07613327004632
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0036127200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer07/23/2019
08/19/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/13/2019
09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM STENT SYSTEM (STRYKER)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR